Not every annular function is strongly annular.
Journal für die reine und angewandte Mathematik, Tome 273 (1975), pp. 57-60
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1975__273_151540,
author = {D.D. Bonar and F.W. Caroll},
title = {Not every annular function is strongly annular.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {57--60},
year = {1975},
volume = {273},
zbl = {0299.30029},
url = {http://geodesic.mathdoc.fr/item/JRAM_1975__273_151540/}
}
D.D. Bonar; F.W. Caroll. Not every annular function is strongly annular.. Journal für die reine und angewandte Mathematik, Tome 273 (1975), pp. 57-60. http://geodesic.mathdoc.fr/item/JRAM_1975__273_151540/